Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2015, 4:14 PM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 19, 2015, 4:50 PM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 35 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:15 PM EDT | TSTM WND DMG | 4 Wsw Sheldon, SC | JASPER COUNTY WARNING POINT REPORTED MULTIPLE TREES DOWN IN SEVERAL LOCATIONS ACROSS THE EASTERN PORTIONS OF THE COUNTY. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS52 KCHS 192014
SVRCHS
SCC013-053-192115-
/O.NEW.KCHS.SV.W.0046.150619T2014Z-150619T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 515 PM EDT
* AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
POCOTALIGO...OR 7 MILES SOUTH OF YEMASSEE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAUFORT AND YEMASSEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3267 8068 3265 8068 3264 8066 3263 8067
3263 8065 3260 8065 3258 8062 3259 8058
3257 8058 3255 8057 3256 8055 3251 8051
3241 8052 3250 8095 3264 8094 3262 8090
3268 8085
TIME...MOT...LOC 2014Z 276DEG 18KT 3259 8087
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
242
WWUS52 KCHS 192025
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT FRI JUN 19 2015
SCC013-053-192115-
/O.CON.KCHS.SV.W.0046.000000T0000Z-150619T2115Z/
BEAUFORT SC-JASPER SC-
425 PM EDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 425 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHELDON...OR 7
MILES SOUTH OF YEMASSEE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT AND YEMASSEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3267 8068 3265 8068 3264 8066 3263 8067
3263 8065 3260 8065 3258 8062 3259 8058
3257 8058 3255 8057 3256 8055 3251 8051
3241 8052 3250 8095 3264 8094 3262 8090
3268 8085
TIME...MOT...LOC 2025Z 275DEG 17KT 3259 8082
HAIL...<.75IN
WIND...60MPH
$$784
WWUS52 KCHS 192040
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
440 PM EDT FRI JUN 19 2015
SCC013-053-192115-
/O.CON.KCHS.SV.W.0046.000000T0000Z-150619T2115Z/
BEAUFORT SC-JASPER SC-
440 PM EDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 440 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GARDENS
CORNER...OR 8 MILES SOUTHEAST OF YEMASSEE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT AND YEMASSEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3267 8068 3265 8068 3264 8066 3263 8067
3263 8065 3260 8065 3258 8062 3259 8058
3257 8058 3255 8057 3256 8055 3251 8051
3241 8052 3250 8095 3264 8094 3262 8090
3268 8085
TIME...MOT...LOC 2040Z 277DEG 15KT 3258 8077
HAIL...<.75IN
WIND...60MPH
$$191
WWUS52 KCHS 192050
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
450 PM EDT FRI JUN 19 2015
SCC013-053-192059-
/O.CAN.KCHS.SV.W.0046.000000T0000Z-150619T2115Z/
BEAUFORT SC-JASPER SC-
450 PM EDT FRI JUN 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND JASPER COUNTIES
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3267 8068 3265 8068 3264 8066 3263 8067
3263 8065 3260 8065 3258 8062 3259 8058
3257 8058 3255 8057 3256 8055 3251 8051
3241 8052 3250 8095 3264 8094 3262 8090
3268 8085
TIME...MOT...LOC 2040Z 276DEG 18KT 3257 8071
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:50 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 19, 3:50 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
350 PM EDT FRI JUN 19 2015
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH NEXT WEEK WHILE A TROUGH
OF LOW PRESSURE PERSISTS INLAND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A STRONG UPPER RIDGE REMAINS IN PLACE...WITH A ROBUST MID-LEVEL
CAP THUS FAR INHIBITING STRONG CONVECTION. THE CUMULUS FIELD ON
VISIBLE SATELLITE IS PRETTY TAME WITH ONLY MODERATE TOWERING
CUMULUS ALONG THE SEA BREEZE IN THE SC TRI-COUNTY AND INLAND
SOUTHEAST GA. SLIGHTLY LOWER HEIGHTS ACROSS OUR INTERIOR GA ZONES
MAY ALLOW FOR SCATTERED CONVECTION TO FIRE UP THROUGH EARLY
EVENING. A POOL OF HIGHER DEWPOINTS ACROSS THE SC TRI-COUNTY AREA
ACCOMPANIED BY THE SEA BREEZE WILL PROVIDE A SECONDARY FOCUS OF
CONVECTION. ELSEWHERE THE CONVECTION WILL BE MORE ISOLATED THOUGH
OUTFLOW BOUNDARIES THROWN INTO COASTAL GA AND SOUTHERN SC MAY
TRIGGER ADDITIONAL ACTIVITY. CANNOT RULE OUT A HANDFUL OF SEVERE
STORMS...DAMAGING WINDS THE GREATEST THREAT GIVEN THE 1200 J/KG
DOWNDRAFT CAPES. THOUGH THE LACK OF APPRECIABLE SHEAR AND
PERSISTENT CAP SHOULD PRECLUDE A GREATER THREAT/COVERAGE FOR
SEVERE STORMS.
RESIDUAL CONVECTION SHOULD TAPER OFF EARLY TO MID EVENING AS THE
BOUNDARY LAYER VERY SLOWLY STABILIZES. THE HEAT ADVISORY DROPS OFF
AT 7 PM...BY WHICH TIME HEAT INDICES SHOULD HAVE DROPPED BELOW
105F. A WARM AND MUGGY NIGHT EXPECTED OTHERWISE...LOWS IN THE MID
TO UPPER 70S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
ON SATURDAY...THE UPPER RIDGE OVER FLORIDA/SE GEORGIA AND SOUTHERN
SOUTH CAROLINA WILL CONTINUE TO STEER THE SHORTWAVE TROUGH AND IT/S
ASSOCIATED DEEP TROPICAL MOISTURE TO THE NW ACROSS THE TENNESSEE
VALLEY REACHING THE MID ATLC COAST BY MID MORNING SUNDAY. A SLIGHTLY
DRIER 1000-500 MB LAYER IS FORECAST TO MOVE INTO THE FORECAST AREA
DURING THE DAY SATURDAY AND WE THINK THE DAY WILL REMAIN MAINLY
CAPPED AND DRY. HOT TEMPS WILL PERSIST BUT IT LOOKS SURFACE DEW
POINTS HAVE A CHANCE TO MIX OUT SLIGHTLY BETTER...ESPECIALLY INLAND
AREAS. AFTERNOON HEAT INDICES WILL BE IN THE 102-105 DEGREE RANGE
WITH THE SEA BREEZE CORRIDOR EXPECTED TO SEE THE HIGHEST APPARENT
TEMPS BETWEEN 105 AND 108. WE THINK AFTERNOON CONVECTION WILL BE
VERY SPOTTY AND WE MAINTAINED POPS BELOW 20 PERCENT.
SATURDAY NIGHT...WE EXPANDED SOME LOW END CHANCES FOR SHOWERS AND
TSTMS IN N-NW TIER OF ZONES AS THE BASE OF THE MID ATLC SHORT WAVE
BRUSHES BY. LOWS WILL ONCE AGAIN BE IN THE MID 70S WITH UPPER 70S
ALONG THE COAST.
SUNDAY AND MONDAY...HOT AND MOSTLY DRY WEATHER WILL CONTINUE AS THE
OVERALL WEATHER PATTERN CHANGES VERY LITTLE THROUGH THE PERIOD.
SURFACE HIGH PRESSURE WILL PERSIST OVER THE ATLANTIC WHILE A TROUGH
OF LOW PRESSURE SITS INLAND. ALOFT...THE RIDGE WILL STRENGTHEN LATE
THIS WEEKEND INTO MONDAY ENSURING THE LONG DURATION SPELL OF HEAT
GOES ON. ADDITIONAL HEAT ADVISORIES LIKELY BOTH DAYS AS HIGH TEMPS
REACH THE MID/UPPER 90S. LARGE SCALE SUBSIDENCE WILL KEEP DIURNAL
SHOWER/THUNDERSTORM COVERAGE ISOLATED AND MAINLY AS A RESULT OF THE
SEA BREEZE AND/OR CONVERGENCE ALONG THE INLAND TROUGH.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MID/UPPER LEVEL RIDGE WILL REMAIN ANCHORED OVER THE SOUTHEASTERN
UNITED STATES THROUGH THE PERIOD...MAINTAINING TEMPERATURES WELL
ABOVE NORMAL AND ONLY SLIGHT CHANCES POPS FOR AFTERNOON
CONVECTION. AT THE SURFACE...ATLANTIC HIGH PRESSURE WILL PREVAIL
WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. MAIN CONCERN WILL
BE THE CONTINUING HEAT. HIGH TEMPERATURES OF UPPER 90S TO NEAR 100
WILL COMBINE WITH MODERATE HUMIDITY TO PRODUCE HEAT INDICES
UPWARDS OF 105 DEGREES EACH AFTERNOON. HEAT ADVISORIES WILL LIKELY
BE NEEDED.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
CONVECTION IS SLOW TO INITIATE THIS AFTERNOON DUE TO A FAIRLY
STRONG MID-LEVEL CAP...DESPITE VERY WARM AND MOIST AIR IN LOW
LEVELS. WE INCLUDED VICINITY THUNDERSTORMS AT BOTH SITES THROUGH
LATE AFTERNOON AS THE SEA BREEZE PUSHES INLAND AND COULD POP A FEW
STORMS. QUIET CONDITIONS EXPECTED TONIGHT THROUGH EARLY SATURDAY
AFTERNOON.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE OVER THE
WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. A FAIRLY
ROBUST SSW SURGE IS EXPECTED TO DEVELOP OVER THE WATERS SATURDAY
EVENING AS LOW PRES WELL TO THE NORTH ENHANCES THE PRES GRADIENT A
BIT. WIND SPEEDS SHOULD INCREASE TO 15 TO 20 KT WITH SEAS BUILDING
TO 4 FT OUTSIDE THE PILOT BUOYS DOWN TO GRAYS REEF. ADDITIONAL
NOCTURNAL SURGES ARE LIKELY SUNDAY AND MONDAY EVENINGS WITH 15G20
KT AT TIMES. WINDS WILL BE LIGHTEST DURING THE POST-DAWN MORNING
HOURS AS IS TYPICAL WITH THIS SYNOPTIC PATTERN. SMALL CRAFT
ADVISORY CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD.
&&
.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 19TH...
KCHS...76 SET IN 2004.
KCXM...79 SET IN 1991.
KSAV...79 SET IN 1881.
RECORD HIGHS FOR JUNE 19TH...
KCHS...100 SET IN 2011.
KCXM...100 SET IN 1940.
KSAV...100 SET IN 1887.
RECORD HIGH MINIMUMS FOR JUNE 20TH...
KCHS...80 SET IN 2011.
KCXM...81 SET IN 2011.
KSAV...79 SET IN 1882.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ040-042>045-
047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...
LONG TERM...
AVIATION...JRL
MARINE...JRL
CLIMATE...Hazardous weather outlook, Jun 19, 3:29 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 329 PM EDT FRI JUN 19 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-201930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 329 PM EDT FRI JUN 19 2015 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. EXCESSIVE HEAT...THE COMBINATION OF WELL ABOVE NORMAL TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDICES ABOVE 105 DEGREES EACH AFTERNOON INTO THE MIDDLE OF NEXT WEEK. HEAT ADVISORIES ARE LIKELY EACH DAY. THIS IS A LONG AND POTENTIALLY DANGEROUS HEAT WAVE AND PRECAUTIONS SHOULD BE TAKEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-201930- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 329 PM EDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 19, 3:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT FRI JUN 19 2015
SCZ047-192015-
INLAND JASPER SC-INLAND JASPER SC-
345 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER COUNTY UNTIL
415 PM EDT...
AT 345 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILLISONVILLE...OR 9 MILES NORTHWEST OF RIDGELAND. THIS STORM WAS
NEARLY STATIONARY.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND...COOSAWHATCHIE...GRAHAMVILLE...GRAYS...PINELAND...
GILLISONVILLE AND SWITZERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3269 8095 3266 8095 3265 8096 3264 8096
3262 8090 3266 8087 3265 8086 3261 8085
3261 8083 3257 8083 3241 8102 3261 8121
3275 8102
TIME...MOT...LOC 1945Z 301DEG 3KT 3260 8107The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:45 PM EDT | Special Weather Statement | CHS | Jasper | 30 min |
| Jun 19, 4:32 PM EDT | Special Weather Statement | CHS | Charleston | 28 min |
| Jun 19, 4:46 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 59 min |
| Jun 19, 5:39 PM EDT | Special Weather Statement | CHS | Berkeley | 36 min |
| Jun 19, 7:52 PM EDT | Special Weather Statement | CHS | Hampton | 53 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.